# SDR AUS20010572

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 165T01100530
- Condition: Loose
- Location: Mlg
- Part time: 1,154 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 MAIN WHEEL TIRE REMOVED FOR WEAR. DURING REMOVAL THE WHEELNUT RETENTION BOLTS, WASHER AND NUTS WERE FOUND TO BE ADRIFT AND THE WHEEL NUT WAS LOOSE AND BACKED OFF APPROXIMATELY FIVE TURNS.THE ANTI-SKID TRANSDUCER HOUSING WAS DAMAGED. THE WHEEL NUT HAD IMPACT DAMAGE AND WHEEL NUT WASHER HAD EVIDENCE OF GALLING. NR 1 FRONT WHEEL ASSEMBLY REPLACED.ALSO REPLACED WERE THE ANTI-SKIDTRANSDUCER PNO 140-025-2, HUB CAP PNO 165T0101-107, WHEEL RETENTION NUT PNO 161T1204-1 ALONG WITH RETENTION BOLTS WASHERS AND NUTS.
